I am totally struggling at staying on top of all this. I have one infusion site left, have been trying to get my insurance to get a new prescription from my doctor for 2 weeks. It always involves multiple lengthly phone calls, and I seem to always be in this position where I have one left amd I am reusing as much as I can. I went to fill my site using the same tubing and my novolog only to realize I left my last bottle at work, so I had to use Humulog from a pen that a doctor gave me the last time I was almost out of insulin and my insurance wouldn’t cover it. She said Humulog was practically the same as Novolog, but it does make me drop more. So now I am low and freaking out because I just noticed a warning label on my insulin pen saying “DO NOT transfer to a syringe. Coulr result in massive overdose.” It brings back so much anxiety from my college years over the thought of overdosing.
I wish I had a friend with Type 1.